A finite element time relaxation method

Becker, Roland, Burman, Erik and Hansbo, Peter (2011) A finite element time relaxation method. Comptes Rendus Mathématique, 349 (5-6). pp. 353-356. ISSN 1631073X

Full text not available from this repository.


We discuss a finite element time-relaxation method for high Reynolds number flows. The method uses local projections on polynomials defined on macroelements of each pair of two elements sharing a face. We prove that this method shares the optimal stability and convergence properties of the continuous interior penalty (CIP) method. We give the formulation both for the scalar convection-diffusion equation and the time-dependent incompressible Euler equations and the associated convergence results. This note finishes with some numerical illustrations.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 18:43
Last Modified: 13 Jun 2012 11:11
URI: http://srodev.sussex.ac.uk/id/eprint/17987
📧 Request an update